[ibogaine] Weening from methadone with H

Preston Peet ptpeet at nyc.rr.com
Sun Aug 29 23:27:29 EDT 2004


>I think the "cringe"comes from the shame of knowing heroin.<

Damn it Jason, no SHAME, none at all. Do Not Feel Ashamed because the
prohibitionist have turned you into a criminal for using dope. It isn't a
"real" crime- although some of the things I myself have done to get dope in
the past were "real" crimes, (for which I sometimes still, even years later,
feel shame for) I myself feel no shame at all for my using dope- none.
Peace and love to all, (and that damn it Jason was emphatic, not angry or
yelling, promise.)
preston


----- Original Message ----- 
From: "Jasen Chamoun" <JasenHappy at optusnet.com.au>
To: <ibogaine at mindvox.com>
Sent: Sunday, August 29, 2004 9:43 PM
Subject: Re: [ibogaine] Weening from methadone with H


>
> Dear Julie,
> I know exactly where you are comming from.
> Yes methadone is a lot harder to come off,HOWEVER,the good thing about
> methadone
> is that it gives you the opportunity to get back to living a relativley
> normal life,it keeps you away from the scene
> and all it's ugliness.I have considered what you are considering,..use for
> say...three months and then by that time
> the meth'would be out of my system,and then it would take only one week to
> come off,rather than 6 weeks.
> Believe me when I say I understand your logic,however, dear Julie,it
doesn't
> work.The only way it might work
> is....if you found a docter that was prepared to supply you(Orally)with
say
> morphine or dilauded for three months,
> unfortunatley this is highly unlikley.Meth" gives us the opportunity to
make
> different friends that are conducive to
> our recovery,get a job and put things in place that will help us to stay
> away from Heroin(I almost cringe when I write the whole word Heroin)
> I think the "cringe"comes from the shame of knowing heroin.
>
> Yes Julie,it is a very long and emotionaly painful journey reducing off
the
> Meth". Untill you decide which way you will detox,I would stay on the done
> and keep reducing very slowly. I know I know,it's f....d,it's so slow,and
> the shame that goes with it is sometimes to much to bear,having to go and
> pick up your dose,
> the clinic and all the other negatives.Sometimes we feel so stuck that we
> just cry and cry and cry.Tears flow down my face as I write "cry" I know
> where your at.
>
> Life is now,it's happening right now,even while we are on this
"medicine"We
> have to stop thinking of what we are going to do when we get off the done,
> when we get straight,and do them now,..right now. I know it is harder
whilst
> on the done, as the done gives us a false sense of security and kills a
lot
> of our motivation,dampens our drive. As you know Julie,with each reduction
> we get back a little more of ourselves,we look a little healthier,get a
> little more motivated.
> I have found that what you eat whilst reducing makes a massive
> difference,yes "MASSIVE",and drinking a lot of water.We have all heard
this
> before,
> but you know what, it is so very powerfully true.
>
> I suggest stay on the done for now,reduce very slowly, live life now and
> start doing the things you dream of doing when you are off the done,and
> then, when
> you are ready, do the Ibogaine treatment.I have not done the treatment as
> yet but plan to,I just don't know where to go to do it,the Panamas sound
> ideal
> but the warranted expence puts it out of reach
>
> I understand your frustration,your anguish and your sadness,you are not
> alone there are many of us in the same boat,I myself sometimes find it
> almost to much to bear and just feel like going home to join my
> mother,father and brother in heaven,I am sure the thought of going back
home
> has entered many of our minds.
> We hang in there.Society cannot understand,which makes it harder,most
> doctors don't understand,it's a sickness and because you are on the
done,you
> are getting better and you will be cured soon.Don't be in a hurry,a
mistake
> I have made many times.If you come off done to quick it brings to much to
> the surface to quickly.
> Although at the time of being on a comfortable dose of done,the thought of
> using and the scene almost disgusts us,and we think we know that there is
no
> way we will use again.If you come off to quick you have a very high risk
of
> using again.I would suggest 10% of your dose every three weeks,even this
is
> quick.
>
> As you know when you have a reduction you normally feel it (a little)for
> about 10 days,so to come down every two weeks IMO does not give your
> emotions, mind and body enough of a rest between reductions.This is why I
> say every three weeks,so you have a little rest in between.
>
> May the angels of light guide you to freedom,health and all you choose
> for you highest good.
> With understanding and smiles Jasen (Aus) :)
>
> Subject: Re: [ibogaine] Weening from methadone with H
>
>
> > Hi Callie,
> >
> > I'm 26.  I have used opiates for about four years, and
> > all kinds of drugs( mostly E, ac*d, GHB and grass) for
> > years before that.  All I know, is that H was way
> > easier to kick than this sh*t.  Sure, it was a bit
> > more painful, but so much shorter!
> >
> > Has anyone been able to actually get off of methadone
> > without spending a month in bed?  I don't crave H
> > anymore; in fact, it kind of repulses me.  But I've
> > heard that Ibo is way more effective for heroin
> > addiction than for methadone, as meth stays for SO
> > long in your body.
> >
> > I know I might sound naive, but I am desperate- I am
> > starting my own business this fall, and can't take all
> > the side effects of opiate withdrawal while trying to
> > do paperwork or interpersonal stuff.
> >
> > Julie
>
>
>
>
>
>
/]=---------------------------------------------------------------------=[\
>  [%] Ibogaine List Commands: http://ibogaine.mindvox.com/IbogaineList.html
[%]
>
\]=---------------------------------------------------------------------=[/
>
>




More information about the Ibogaine mailing list